MathSciNet Relay Station
MathSciNet bibliographic data
MR2485004 60J68 (60G51 60G57 60J80)
Li, Zenghu; Zhou, Xiaowen Distribution and propagation properties of superprocesses with general branching mechanisms. Commun. Stoch. Anal. 2 (2008), no. 3, 469–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement